Opuscula Math. 33, no. 1 (2013), 175-189
http://dx.doi.org/10.7494/OpMath.2013.33.1.175

 
Opuscula Mathematica

Planar nonautonomous polynomial equations V. The Abel equation

Paweł Wilczyński

Abstract. We give a full description of the dynamics of the Abel equation \(\dot{z}=z^3+f(t)\) for some special complex valued \(f\). We also prove the existence of at least three periodic solutions for equations of the form \(\dot{z}=z^n+f(t)\) for odd \(n \geq 5\).

Keywords: periodic orbits, polynomial equations.

Mathematics Subject Classification: 34C25, 34C37.

Full text (pdf)

  • Paweł Wilczyński
  • Jagiellonian University, Faculty of Mathematics and Computer Science, Department of Applied Mathematics, ul. Łojasiewicza 6, 30-348 Kraków, Poland
  • Received: 2012-05-15.
  • Revised: 2012-07-11.
  • Accepted: 2012-07-18.
Opuscula Mathematica - cover

Cite this article as:
Paweł Wilczyński, Planar nonautonomous polynomial equations V. The Abel equation, Opuscula Math. 33, no. 1 (2013), 175-189, http://dx.doi.org/10.7494/OpMath.2013.33.1.175

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.